Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Asymptotic analysis of transport processes


Author: George C. Papanicolaou
Journal: Bull. Amer. Math. Soc. 81 (1975), 330-392
MSC (1970): Primary 60J75, 82A70, 60F05; Secondary 60J70, 92A25, 34F05, 70K99
MathSciNet review: 0362523
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60J75, 82A70, 60F05, 60J70, 92A25, 34F05, 70K99

Retrieve articles in all journals with MSC (1970): 60J75, 82A70, 60F05, 60J70, 92A25, 34F05, 70K99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13744-X
PII: S 0002-9904(1975)13744-X